# SDR SWAA2024062790927

- Difficulty date: May 28, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,764 hours, 35,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION. PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL0 TO RBL 24.75 2024-341201<[01] REPLACED FLOOR STRUCTURE SUPPORT AT STA 540 BL0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV -;[02] CORRECTED STEP 1 REPLACED FLOOR STRUCTURE SUPPORT AT STA 540 BL0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] COMPLETED TASK CERTIFIED
